# SDR SWIA971292

- Difficulty date: October 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N223SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120291
- Engine: Pwa PW118B
- System (JASC): 2450 · AC Power Distribution System
- Part: Circuit Breaker
- Condition: Tripped
- Location: E & E Compt
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, FIRST OFFICERS EHSI AND NAV NUMBER TWO WENT INOPERATIVE.  RETURNED TO LAX.  NORMAL POWER RETURNED TO BOTH UNITS AFTER LANDING.  FOUND NUMBER TWO EMERGENCY BUS CIRCUIT BREAKER POPPED.  RESET CIRCUIT BREAKER.  RAN ENGINE AND ALL CHECKS GOOD.
